# SDR AALA201712159002

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 25,377 hours, 10,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK FOR EMERGENCY LIGHTS IN FIRST CLASS NOT TESTING. MAINTENANCE REPLACED CHARGER AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
